Parameter estimation for multiple weibull populations under joint type-II censoring

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, we introduce the maximum likelihood estimation for k Weibull populations under joint type II censored scheme and different special cases have been obtained. The asymptotic variance covariance matrix and approximate confidence region based on the asymptotic normality of the maximum likelihood estimators have been obtained. A numerical example is considered to illustrate the proposed estimators.

    Keywords: Approximate Inference; Coverage Probabilities; Joint Type II Censored Scheme; Maximum Likelihood Estimation; Weibull Distribution.


  • References


    1. Ashour S. K and Abo-Kasem O. E. (2014a). Bayesian and nonBayesian estimation for two generalized exponential populations under joint type II censored scheme. Pakistan Journal of Statistics and Operation Research, 10 (1), 57- 72.
    2. Ashour S. K and Abo-Kasem O. E. (2014b). Parameter Estimation for Two Weibull Populations under Joint Type II Censored Scheme. International Journal of Engineering and Applied Sciences, 5(4), 31- 36.
    3. Balakrishnan, N. and Rasouli, A. (2008). Exact likelihood inference for two exponential populations under joint type-II censoring. Computational Statistics & Data Analysis, 52, 2725 2738. http://dx.doi.org/10.1016/j.csda.2007.10.005.
    4. Balakrishnan N. and Feng S. (2015). Exact likelihood inference for k exponential populations under joint type-II censoring. Communications in Statistics - Simulation and Computation. 44(3), 591-613. http://dx.doi.org/10.1080/03610918.2013.786782.
    5. Cohen, A.C. (1965). Maximum likelihood estimation in the Weibull distribution based on complete and censored samples. Technometrics, 7, 579-588. http://dx.doi.org/10.1080/00401706.1965.10490300.
    6. Lawless, J. F. (2003). Statistical Models and Methods for Life Time Data. 2nd Edition, John Wiley, New York.
    7. Nelson W. (1982). Applied life data analysis. NewYork:Wiley. http://dx.doi.org/10.1002/0471725234.
    8. Rasouli, A., and Balakrishnan, N. (2010). Exact likelihood inference for two exponential populations under joint progressive type-II censoring. Communications in Statistics-Theory and Methods. 39 (12), 21722191. http://dx.doi.org/10.1080/03610920903009418. Serfling, R. J. (1980). Approximation Theorems of Mathematical Statistics. New York: Wiley. http://dx.doi.org/10.1002/9780470316481.
    9. Shafay, A. R., Balakrishnan, N. and Abdel-Aty, Y. (2013). Bayesian inference based on a jointly type-II censored sample from two exponential populations. Communications in Statistics - Simulation and Computation. 43, 1-14.

 

View

Download

Article ID: 3397
 
DOI: 10.14419/ijasp.v2i2.3397




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.